# SDR I5PA2017121170501

- Difficulty date: December 10, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: F/O AIRSPEED INDICATOR INOP. CORRECTIVE ACTION: FOUND FOREIGN OBJECT IN AUXILIARY AND F/O PITOT PROBE. FLUSHED PER AMM 34-11-00. OPS CHECK GOOD
